# SDR HYIA03142014001

- Difficulty date: March 12, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N2615G
- Make and model: Cessna 402C
- Aircraft serial: 402C0101
- Aircraft time: 28,582 hours, 22,367 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 529202912
- Condition: Corroded
- Location: Lt Wing
- Part time: 10,658 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED INSPECTION, AREAS OF CORROSION WERE FOUND AT LT & RT LWR WING SPAR CAP STRAPS PREVIOUSLY INSTALLED VIA CESSNA SK402-47 ON 04/16/2003 TO SATISFY REQUIREMENT OF CESSNA MEB02-5 & AD2005-12-13.  THE CORRECTIVE ACTION TO REMEDIATE CONDITION WILL BE TO PERFORM A DETAILED INSPECTION OF AREA & TO REPLACE LT & RT LWR WING SPAR CAP STRAPS WITH NEW OEM PARTS 5292029-1-2 IAW CURRENT REVISION OF SK402-47.
